UPPER BOUND OF SECOND HANKEL DETERMINANT FOR k-BI-SUBORDINATE FUNCTIONS


Motamednezhad A., Bulut S. , Adegani E.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.81, pp.31-42, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81
  • Publication Date: 2019
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.31-42

Abstract

In this work, we determine an upper bound of the functional H-2(2) = a(2)a(4) - a(3)(2) for functions belonging to a subclass of analytic bi-univalent functions which is defined by subordination conditions in the open unit disk D. In addition, we get a smaller upper bound and more accurate estimation than the previous results and we correct their mistake.